# SDR DL72S952237

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 2150 · Cabin Cooling System
- Part: Exchanger
- Part number: 10614267
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FL 2,900 CABIN WARNING HORN CAME ON, CABIN ALT ROSE 12,000 TO 13,000 FT.  MADE EMEMERGENCY DESCENT, RETURNED TO ATL.  FOUND RIGHT PACK HEAT EXCHANGER BURST AND LEAKING.  REPLACED HEAT EXCHANGER OPERATION NORMAL.
